File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization of systems with probabilistic interval input delays and its applications to networked control systems

TitleStabilization of systems with probabilistic interval input delays and its applications to networked control systems
Authors
KeywordsDelay
Linear matrix inequality (LMI)
Lyapunov functional
Networked control system (NCS)
Stabilization
Issue Date2009
PublisherIEEE.
Citation
Ieee Transactions On Systems, Man, And Cybernetics Part A:Systems And Humans, 2009, v. 39 n. 4, p. 939-945 How to Cite?
AbstractMotivated by the study of a class of networked control systems, this correspondence paper is concerned with the design problem of stabilization controllers for linear systems with stochastic input delays. Different from the common assumptions on time delays, it is assumed here that the probability distribution of the delay taking values in some intervals is known a priori. By making full use of the information concerning the probability distribution of the delays, criteria for the stochastic stability and stabilization controller design are derived. Traditionally, in the case that the variation range of the time delay is available, the maximum allowable bound of time delays can be calculated to ensure the stability of the time-delay system. It is shown, via numerical examples, that such a maximum allowable bound could be made larger in the case that the probability distribution of the time delay is known. © 2009 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/124865
ISSN
2012 Impact Factor: 2.183
2015 SCImago Journal Rankings: 1.458
ISI Accession Number ID
Funding AgencyGrant Number
Royal Society of the U.K.
National Natural Science Foundation of China60774060
60474079
60834002
High Technology Project of Jiangsu ProvinceBG2006042
Research Grant Committee of Hong KongHKU 7031/07P
Funding Information:

This work was supported in part by the Royal Society of the U.K., by the National Natural Science Foundation of China under Grants 60774060. 60474079, and 60834002, by the High Technology Project of Jiangsu Province BG2006042, and by the Research Grant Committee of Hong Kong under Grant HKU 7031/07P.

References

 

DC FieldValueLanguage
dc.contributor.authorYue, Den_HK
dc.contributor.authorTian, Een_HK
dc.contributor.authorWang, Zen_HK
dc.contributor.authorLam, Jen_HK
dc.date.accessioned2010-10-31T10:58:28Z-
dc.date.available2010-10-31T10:58:28Z-
dc.date.issued2009en_HK
dc.identifier.citationIeee Transactions On Systems, Man, And Cybernetics Part A:Systems And Humans, 2009, v. 39 n. 4, p. 939-945en_HK
dc.identifier.issn1083-4427en_HK
dc.identifier.urihttp://hdl.handle.net/10722/124865-
dc.description.abstractMotivated by the study of a class of networked control systems, this correspondence paper is concerned with the design problem of stabilization controllers for linear systems with stochastic input delays. Different from the common assumptions on time delays, it is assumed here that the probability distribution of the delay taking values in some intervals is known a priori. By making full use of the information concerning the probability distribution of the delays, criteria for the stochastic stability and stabilization controller design are derived. Traditionally, in the case that the variation range of the time delay is available, the maximum allowable bound of time delays can be calculated to ensure the stability of the time-delay system. It is shown, via numerical examples, that such a maximum allowable bound could be made larger in the case that the probability distribution of the time delay is known. © 2009 IEEE.en_HK
dc.languageengen_HK
dc.publisherIEEE.-
dc.relation.ispartofIEEE Transactions on Systems, Man, and Cybernetics Part A:Systems and Humansen_HK
dc.rightsIEEE Transactions on Systems, Man and Cybernetics, Part A: Systems & Humans. Copyright © IEEE.-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.subjectDelayen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectLyapunov functionalen_HK
dc.subjectNetworked control system (NCS)en_HK
dc.subjectStabilizationen_HK
dc.titleStabilization of systems with probabilistic interval input delays and its applications to networked control systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1083-4427&volume=39&issue=4&spage=939&epage=945&date=2009&atitle=Stabilization+of+systems+with+probabilistic+interval+input+delays+and+its+applications+to+networked+control+systems-
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TSMCA.2009.2019875en_HK
dc.identifier.scopuseid_2-s2.0-67650649398en_HK
dc.identifier.hkuros179584en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-67650649398&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume39en_HK
dc.identifier.issue4en_HK
dc.identifier.spage939en_HK
dc.identifier.epage945en_HK
dc.identifier.isiWOS:000267434100020-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridYue, D=7102311946en_HK
dc.identifier.scopusauthoridTian, E=24075051800en_HK
dc.identifier.scopusauthoridWang, Z=7410037481en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats